Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 581962, 11 pages
http://dx.doi.org/10.1155/2014/581962
Research Article

Generalizations of Refined Hölder’s Inequalities and Their Applications

1College of Science and Technology, North China Electric Power University, Baoding, Hebei 071051, China
2Department of Information Engineering, China University of Geosciences Great Wall College, Baoding 071000, China

Received 15 May 2014; Accepted 16 September 2014; Published 30 October 2014

Academic Editor: Ashraf M. Zenkour

Copyright © 2014 Jingfeng Tian and Wen-Li Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G.-S. Chen and X.-J. Shi, “Generalizations of Hölder inequalities for Csiszar's f-divergence,” Journal of Inequalities and Applications, vol. 2013, article 151, 2013. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Fujii, E.-Y. Lee, and Y. Seo, “A difference counterpart to a matrix Hölder inequality,” Linear Algebra and Its Applications, vol. 432, no. 10, pp. 2565–2571, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Tian, “Reversed version of a generalized sharp Hölder's inequality and its applications,” Information Sciences, vol. 201, pp. 61–69, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Tian and X.-M. Hu, “A new reversed version of a generalized sharp Hölder's inequality and its applications,” Abstract and Applied Analysis, vol. 2013, Article ID 901824, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. M. Vasić and J. E. Pečarić, “On Hölder and some related inequalities,” Mathematica—Revue d'Analyse Numérique et de Théorie de l'Approximation, vol. 25, pp. 95–103, 1982. View at Google Scholar
  6. P. M. Vasić and J. E. Pečarić, “On the Jensen inequality for monotone functions,” Analele Universitătii din Timişoara. Seria Ştiinţe Matematice-Fizice, vol. 17, no. 1, pp. 95–104, 1979. View at Google Scholar
  7. J.-F. Tian and X.-M. Hu, “Refinements of generalized Hölder's inequality,” Journal of Mathematical Inequalities, vol. 7, no. 4, pp. 701–710, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. S. Mitrinović, Analytic Inequalities, Springer, New York, NY, USA, 1970. View at MathSciNet
  9. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1952. View at MathSciNet
  10. S. Wu, “Some improvements of Aczél's inequality and Popoviciu's inequality,” Computers & Mathematics with Applications, vol. 56, no. 5, pp. 1196–1205, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Aczél, “Some general methods in the theory of functional equations in one variable. New applications of functional equations,” Uspekhi Matematicheskikh Nauk, vol. 11, pp. 3–68, 1956 (Russian). View at Google Scholar
  12. G. Farid, J. Pečarić, and A. Ur Rehman, “On refinements of Aczél, Popoviciu, Bellman's inequalities and related results,” Journal of Inequalities and Applications, vol. 2010, Article ID 579567, 17 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Morassaei, F. Mirzapour, and M. S. Moslehian, “Bellman inequality for Hilbert space operators,” Linear Algebra and its Applications, vol. 438, no. 10, pp. 3776–3780, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. M. S. Moslehian, “Operator Aczél inequality,” Linear Algebra and its Applications, vol. 434, no. 8, pp. 1981–1987, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Tian, “A sharpened and generalized version of Aczél-Vasić-Pečarić inequality and its application,” Journal of Inequalities and Applications, vol. 2013, article 497, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. J.-F. Tian and S.-Y. Wang, “Refinements of generalized Aczél's inequality and Bellman's inequality and their applications,” Journal of Applied Mathematics, vol. 2013, Article ID 645263, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. X. Zhou, “Some generalizations of Aczél, Bellman's inequalities and related power sums,” Journal of Inequalities and Applications, vol. 2012, article 130, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. T. Popoviciu, “On an inequality,” Gazeta Matematica şi Fizica. Seria A, vol. 11, pp. 451–461, 1959 (Romanian). View at Google Scholar
  19. S. Wu and L. Debnath, “Generalizations of Aczél's inequality and Popoviciu's inequality,” Indian Journal of Pure and Applied Mathematics, vol. 36, no. 2, pp. 49–62, 2005. View at Google Scholar · View at MathSciNet · View at Scopus